Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    2035

Week 1: day 4

DestinyJade

131 views

Today, I am on my 4th day of accutane... The first couple of days, I didn't notice any effects. No dryness or anything. But yesterday I did notice that my face was drying out considerably. And I am only on 20mg per day! Now, on the fourth day, the skin on my face is flaky and I have really dry lips.. I will have to discontinue the use of any cleansers for now.. it looks like it's going to be a long, miserable road to clear skin.. But hopefully it will be worth it! :wacko:



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×